# SDR HNAA2025043000289

- Difficulty date: March 14, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Worn
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F033783 RH AILERON ACTUATOR ATTACHMENT FITTING WORN.  REMOVED AND REPLACED WORN RH AILERON ACTUATOR ATTACHMENT FITTING IAW PIEDMONT EO1-57-25-0115 AND ETD2025-145-905221.
